# SDR AALA202401023049

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 73,557 hours, 28,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FA SEAT 4R TEST FAILED PER JOB CARD 26C00025003. REMOVED AND REPLACED FA SEAT 4R FLASHLIGHT BATTERY IAW JOB CARD26C00025003,
